... these side effects on this site,and it scares me,how soon will i see any of these if he has them?
Hello mums317. My name is , and I'll try to set somewhat set your mind at ease. citalopram, is a generally well tolerated drug. His dose is one that is a beginners. If he feels any side-effects, it should be within the first week or so. Tad longer but not much.I was on it for some time. The only complaint, was that I was more often than not tired, fatiqued. So, I stopped it. Otherwise, no complaints. As you know, phshyciatric drugs do carry some luggage, but most always, the common side effects, will dissapear on thier own. And as I stated earlier, citalopram is a well accepted medication by most people who take it. My only advice, might be this, if hes not comfortable on it, he always has the option to try another medication. He'l be fine. Bit of patience is often the secret, when beginning a new medication.Best wishes to you,
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2012 • 3 answers
Posted 11 Dec 2012 • 1 answer
I am taking citalopram 20mg for 2 weeks now ,i think I have had every side effect sick , no appitite
Posted 24 May 2014 • 2 answers
Posted 29 Jul 2014 • 6 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Posted 7 Oct 2015 • 3 answers